Any experience with prostap side effe... - Fertility Network UK

Fertility Network UK

26,812 members38,319 posts

Any experience with prostap side effects?

Vicky-01
Vicky-01

Morning, I had prostap injection on 4th January and AF arrived 9th-16th, my scan on 18th was all good but we have had to delay oestrogen tablets by one week so I start them tomorrow.

Anyway I'm still spotting on and off when I wipe and having twinges/cramps in right ovary. Just wanted to see if anyone else has experienced this and if it's normal?

I've left a message with clinic so just waiting for them to call.

Thanks x

4 Replies
oldestnewest
DianeArnold
DianeArnoldAdministrator

Hi Vicky-01. Try not to worry about this, as Prostap can cause the spotting. I'm sure it will soon stop. Good luck. Diane

Vicky-01
Vicky-01 in reply to DianeArnold

Thanks Diane, keep over thinking things and panicking over twinges etc.

DianeArnold
DianeArnoldAdministrator in reply to Vicky-01

xx

Hoping your spotting eases off and best of luck for your cycle xx

You may also like...